Géométrie algébrique réelle et composantes connexes
Cahiers du séminaire d'histoire des mathématiques, Serie 2, Volume 1  (1991), p. 31-40
@article{CSHM_1991_2_1__31_0,
     author = {Risler, Jean-Jacques},
     title = {G\'eom\'etrie alg\'ebrique r\'eelle et composantes connexes},
     journal = {Cahiers du s\'eminaire d'histoire des math\'ematiques},
     publisher = {Institut Henri Poincar\'e, S\'eminaire d'histoire des math\'ematiques : Paris},
     volume = {2e s{\'e}rie, 1},
     year = {1991},
     pages = {31-40},
     zbl = {0743.14044},
     mrnumber = {1122203},
     language = {fr},
     url = {http://www.numdam.org/item/CSHM_1991_2_1__31_0}
}
Risler, Jean-Jacques. Géométrie algébrique réelle et composantes connexes. Cahiers du séminaire d'histoire des mathématiques, Serie 2, Volume 1 (1991) , pp. 31-40. http://www.numdam.org/item/CSHM_1991_2_1__31_0/

[A-K] Akbulut S., King H. : Real algebraic structures on topological spaces. Publ. Math. IHES 53, 79-162 ( 1981). | Numdam | MR 623536 | Zbl 0531.57019

[B-D] Benedetti R., Dedo M. : The topology of two dimensional real algebraic varieties. Ann.Mat. Pura Appl. 127, 141-171 ( 1981). | MR 633398 | Zbl 0507.14018

[B-L-R] Benedetti R., Loeser F., Risler J-J. : Two bounds on the number of connected components of an algebraic set. J, of Discr. and comp. Geometry ( 1990).

[B-R] Benedetti R., Risler J-J. : Real algebraic and semi-algebraic sets. Hermann ( 1990). | MR 1070358 | Zbl 0694.14006

[Kh] Kharlamov V.M. : The topological type of non singular surfaces in IRP3 of degree four; Funct. Anal. Appl. 10, 453-493 ( 1976). | Zbl 0362.14013

[M] Milnor J. : On the Betti's numbers of real algebraic varieties. Proc. AMS 15, 275-280 ( 1964). | MR 161339 | Zbl 0123.38302

[R] Risler J-J. : Some aspects of complexity in real algebraic geometry. J. of Symb. Comp. 5, 109-119 ( 1988). | MR 949114 | Zbl 0691.14011

[T] Thom R. : Sur l'homologie des variétés algébriques réelles. Differential and comb. Topology, Princeton University Press, 255-265 ( 1965). | MR 200942 | Zbl 0137.42503

[W] Wilson G.: Hilbert's sixteenth problem. Topology 17, 53-73 ( 1978). | MR 498591 | Zbl 0394.57001